MAUDE Adverse Event Report: DJ ORTHOPEDICS DE MEXICO, S. A. DE C. V. CHATTANOOGA INTELECT LEGEND XT COMBOUS STD; STIMULATOR, ULTRASOUND AND MUSCLE, FOR USE IN APPLYING THERAPEUTIC DEEP HEAT,

DJ ORTHOPEDICS DE MEXICO, S. A. DE C. V. CHATTANOOGA INTELECT LEGEND XT COMBOUS STD; STIMULATOR, ULTRASOUND AND MUSCLE, FOR USE IN APPLYING THERAPEUTIC DEEP HEAT,
Model Number 2760
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No device was returned for evaluation.If the device is received, a follow-up report will be submitted upon completion of product evaluation.
 
Event or Problem Description
It was reported that "the device started to smoke and it stopped working." no injury was reported.Device not received manufacturer at this time.Manufacturer is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.

Brand Name
CHATTANOOGA INTELECT LEGEND XT COMBOUS STD
Common Device Name
STIMULATOR, ULTRASOUND AND MUSCLE, FOR USE IN APPLYING THERAPEUTIC DEEP HEAT,
Manufacturer (Section D)
DJ ORTHOPEDICS DE MEXICO, S. A. DE C. V.
carretera libre tijuana tecate
20230 submetropoli el florido
tijuana, b.c., mx 22244
MX  22244
MDR Report Key10326534
Report Number9616086-2020-00026
Device Sequence Number14014752
Product Code IMG
UDI-Device Identifier00888912292740
UDI-Public00888912292740
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K031077
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2760
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2020
Initial Report FDA Received Date07/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1